# SDR 02FDEA00100

- Difficulty date: January 19, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 32,537 hours, 29,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL SUPPORT ANGLE CORRODED BS 266, LBL 10 TO 12, WL 207.  REMOVED AND REPLACED ANGLE PER SRM 51-10-1.
